# SDR REXA2015111601121

- Difficulty date: November 16, 2015
- Submitted: December 2, 2015
- Operation: Air carrier
- Aircraft: N920XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15167
- Aircraft time: 18,819 hours, 12,162 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FS 669.40 - 720.85, SIDE SEAT RAILS HAVE SEVERAL AREAS OF CORROSION.  FABRICATED NEW SEAT TRACK SEGMENT, PN SH690-36284-1 IAW GREO 670-53-00-343.  INSTALLED NEW SEAT TRACK RT SIDE SEAT RAIL, BETWEEN FS 669.40 & FS 720.85, IAW AMM 53-00-49-000-801-A07.
